# SDR SWAA2015062241066

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 57,451 hours, 45,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6974591
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT CRACKED ON BRACKET LOCATED ON SEAL DOOR ACTUATOR.  REPLACED NR 4 SLAT IAW SRM & DWG.
